# SDR SWIA2019110846730

- Difficulty date: November 8, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N284SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000750
- Aircraft time: 2,740 hours, 1,709 cycles
- Engine: Ge CF348E5
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A-I ENG 1 FAIL CAUTION MESSAGE DURING CLIMB WHILE IN ICING CONDITIONS. RAN QRH, MESSAGE DID NOT CLEARREMOVED AND REPLACED #1 ENGINE ANTI-ICE VALVE IAW AMM. PERFORMED OPERATIONAL TEST OF THE LEFT ENGINE ANTI-ICING SYSTEM IAW AMM. OPS CHECK GOOD AND NO DEFECTS NOTED.
